Couldn't find what you looking for?

TRY OUR SEARCH!

I got my first shot in November 2010 and have received needles every 3 months since on schedule. The first few needles made my period go from 4/5 days to 2/3 weeks and after the 3rd needles i bled for 2 months straight. Now I bleed probably 3 out of 4 weeks of every month and my period stopped for only 2 days the last time it stopped. My doctor keeps saying the bleeding will stop eventually and to just update her the next time I go for a needle. Even when I first asked about the needle she said the same thing. The only comment on my bleeding I've got is it "normal". If anyone knows something that could slow or stop the bleeding or what I could do now after a year of not stopping I would love to hear your advice. 

Loading...

sounds bad talk to a doctor
Reply

Loading...

I took Depo for only 3 months. I gained 50 lbs and I bled for 1year and 3 months continuously.
Reply

Loading...